Alert archive / Oklahoma / Wind Advisories in 2014

Wind Advisory 9, NWS Norman, OK

March 10, 201448 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this wind advisory at Mar 10, 2014, 3:15 PM CDT for 48 counties in Oklahoma; 8 counties in Texas. It took effect at Mar 11, 2014, 1:00 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2014, 3:15 PM CDT (20:15 UTC)
In effect from
Mar 11, 2014, 1:00 PM CDT
Expired
Mar 12, 2014, 7:00 AM CDT
In force
18 hr
Issued by
NWS Norman, OK
All 56 counties

Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2014-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2014-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2397 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

921 
WWUS74 KOUN 102015
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
315 PM CDT MON MAR 10 2014

OKZ004>031-033>041-044>046-TXZ083>090-110500-
/O.NEW.KOUN.WI.Y.0009.140311T1800Z-140312T1200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-CARTER-
HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...
PAULS VALLEY...SULPHUR...WALTERS...WAURIKA...ARDMORE...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY...
KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY...
HENRIETTA
315 PM CDT MON MAR 10 2014

...WIND ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 7 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 7 AM CDT
WEDNESDAY. 

* TIMING: TUESDAY AFTERNOON AND EVENING

* WINDS: SOUTHWEST WINDS 15 TO 25 MPH BECOMING NORTH 25 TO 35 MPH
  WITH GUSTS OF 40 TO 50 MPH.

* IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND LIGHT
  WEIGHT VEHICLES... ESPECIALLY ALONG EAST-WEST ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
6 follow-up statements
041 
WWUS74 KOUN 110247 AAA
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
947 PM CDT MON MAR 10 2014

OKZ004>031-033>041-044>046-TXZ083>090-111100-
/O.CON.KOUN.WI.Y.0009.140311T1800Z-140312T1200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-CARTER-
HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...
PAULS VALLEY...SULPHUR...WALTERS...WAURIKA...ARDMORE...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY...
KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY...
HENRIETTA
947 PM CDT MON MAR 10 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TUESDAY TO 7 AM CDT
WEDNESDAY...

* TIMING: VERY STRONG NORTHERLY WINDS WILL SPREAD OVER NORTHERN
  AND WESTERN OKLAHOMA EARLY TUESDAY AFTERNOON AND OVER THE REST
  OF ADVISORY AREA LATE IN THE AFTERNOON AND EVENING.

* WINDS: GUSTY SOUTHWEST WINDS 20 TO 30 MPH BECOMING NORTH 25 TO
  40 MPH WITH GUSTS OF 45 TO 55 MPH POSSIBLE.

* IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND LIGHT
  WEIGHT VEHICLES...ESPECIALLY ALONG EAST-WEST ROADS.

* OTHER IMPACTS: VERY HIGH WILDFIRE DANGER WILL BE SEEN TUESDAY.
  THE WIND INCREASE AND SHIFT WILL MAKE FIRE CONTAINMENT EXTREMELY
  DIFFICULT...IF NOT IMPOSSIBLE. ALL OUTDOOR BURNING...AND OTHER
  ACTIVITIES THAT COULD LEAD TO FIRES SUCH AS WELDING AND THROWING
  CIGARETTES FROM VEHICLES...SHOULD BE AVOIDED!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
601 
WWUS74 KOUN 110946
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
446 AM CDT TUE MAR 11 2014

OKZ032-042-043-047-048-050>052-112115-
/O.EXB.KOUN.WI.Y.0009.140312T0000Z-140312T1200Z/
HUGHES-PONTOTOC-COAL-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-
INCLUDING THE CITIES OF...HOLDENVILLE...ADA...COALGATE...
TISHOMINGO...ATOKA...MARIETTA...MADILL...DURANT
446 AM CDT TUE MAR 11 2014

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT
WEDNESDAY. 

* WINDS: GUSTY SOUTHWEST WINDS 20 TO 30 MPH BECOMING NORTH 25 TO 
  40 MPH WITH GUSTS OF 45 TO 55 MPH POSSIBLE. 

* IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND 
  LIGHT WEIGHT VEHICLES...ESPECIALLY ALONG EAST-WEST ROADS. 

* OTHER IMPACTS: VERY HIGH WILDFIRE DANGER WILL BE SEEN TUESDAY. 
  THE WIND INCREASE AND SHIFT WILL MAKE FIRE CONTAINMENT 
  EXTREMELY DIFFICULT...IF NOT IMPOSSIBLE. ALL OUTDOOR BURNING...
  AND OTHER ACTIVITIES THAT COULD LEAD TO FIRES SUCH AS WELDING 
  AND THROWING CIGARETTES FROM VEHICLES...SHOULD BE AVOIDED! 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ004>031-033>041-044>046-TXZ083>090-112115-
/O.CON.KOUN.WI.Y.0009.140311T1800Z-140312T1200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-CARTER-
HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...
PAULS VALLEY...SULPHUR...WALTERS...WAURIKA...ARDMORE...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY...
KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY...
HENRIETTA
446 AM CDT TUE MAR 11 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM CDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM CDT WEDNESDAY. 

* WINDS: GUSTY SOUTHWEST WINDS 20 TO 30 MPH BECOMING NORTH 25 TO 
  40 MPH WITH GUSTS OF 45 TO 55 MPH POSSIBLE. 

* IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND 
  LIGHT WEIGHT VEHICLES...ESPECIALLY ALONG EAST-WEST ROADS. 

* OTHER IMPACTS: VERY HIGH WILDFIRE DANGER WILL BE SEEN TUESDAY. 
  THE WIND INCREASE AND SHIFT WILL MAKE FIRE CONTAINMENT 
  EXTREMELY DIFFICULT...IF NOT IMPOSSIBLE. ALL OUTDOOR BURNING...
  AND OTHER ACTIVITIES THAT COULD LEAD TO FIRES SUCH AS WELDING 
  AND THROWING CIGARETTES FROM VEHICLES...SHOULD BE AVOIDED! 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

CMS
960 
WWUS74 KOUN 112030
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT TUE MAR 11 2014

OKZ004>031-033>041-044>046-TXZ083>090-121000-
/O.CON.KOUN.WI.Y.0009.000000T0000Z-140312T1200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-CARTER-
HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...
PAULS VALLEY...SULPHUR...WALTERS...WAURIKA...ARDMORE...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY...
KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY...
HENRIETTA
330 PM CDT TUE MAR 11 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. 

* WINDS: GUSTY SOUTHWEST WINDS 20 TO 30 MPH BECOMING NORTH 25 TO 
  40 MPH WITH GUSTS OF 45 TO 55 MPH POSSIBLE. 

* IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND 
  LIGHT WEIGHT VEHICLES...ESPECIALLY ALONG EAST-WEST ROADS. 

* OTHER IMPACTS: VERY HIGH WILDFIRE DANGER WILL BE SEEN TUESDAY.
  THE WIND INCREASE AND SHIFT WILL MAKE FIRE CONTAINMENT EXTREMELY
  DIFFICULT...IF NOT IMPOSSIBLE. ALL OUTDOOR BURNING... AND OTHER
  ACTIVITIES THAT COULD LEAD TO FIRES SUCH AS WELDING AND THROWING
  CIGARETTES FROM VEHICLES...SHOULD BE AVOIDED!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ032-042-043-047-048-050>052-121000-
/O.CON.KOUN.WI.Y.0009.140312T0000Z-140312T1200Z/
HUGHES-PONTOTOC-COAL-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-
INCLUDING THE CITIES OF...HOLDENVILLE...ADA...COALGATE...
TISHOMINGO...ATOKA...MARIETTA...MADILL...DURANT
330 PM CDT TUE MAR 11 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT WEDNESDAY. 

* WINDS: GUSTY SOUTHWEST WINDS 20 TO 30 MPH BECOMING NORTH 25 TO 
  40 MPH WITH GUSTS OF 45 TO 55 MPH POSSIBLE. 

* IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND 
  LIGHT WEIGHT VEHICLES...ESPECIALLY ALONG EAST-WEST ROADS. 

* OTHER IMPACTS: VERY HIGH WILDFIRE DANGER WILL BE SEEN TUESDAY. 
  THE WIND INCREASE AND SHIFT WILL MAKE FIRE CONTAINMENT 
  EXTREMELY DIFFICULT...IF NOT IMPOSSIBLE. ALL OUTDOOR BURNING...
   AND OTHER ACTIVITIES THAT COULD LEAD TO FIRES SUCH AS WELDING 
  AND THROWING CIGARETTES FROM VEHICLES...SHOULD BE AVOIDED! 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
720 
WWUS74 KOUN 120114
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
814 PM CDT TUE MAR 11 2014

OKZ004>048-050>052-TXZ083>090-120915-
/O.CON.KOUN.WI.Y.0009.000000T0000Z-140312T1200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE...
WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...MARIETTA...
MADILL...DURANT...QUANAH...CHILLICOTHE...CROWELL...VERNON...
WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...
HOLLIDAY...LAKESIDE CITY...HENRIETTA
814 PM CDT TUE MAR 11 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. 

* WINDS: NORTHWEST 25 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH
  POSSIBLE.

* IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND LIGHT
  WEIGHT VEHICLES...ESPECIALLY ALONG EAST-WEST ROADS. BLOWING DUST
  DUE TO THE WIND WILL ALSO IMPACT VISIBILITIES.

* OTHER IMPACTS: VERY HIGH WILDFIRE DANGER WILL CONTINUE
  TONIGHT... ALL OUTDOOR BURNING AND OTHER ACTIVITIES THAT COULD
  LEAD TO FIRES SUCH AS WELDING AND THROWING CIGARETTES FROM
  VEHICLES... SHOULD BE AVOIDED!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

KURTZ
429 
WWUS74 KOUN 120339
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1039 PM CDT TUE MAR 11 2014

OKZ004>048-050>052-TXZ083>090-121200-
/O.CON.KOUN.WI.Y.0009.000000T0000Z-140312T1200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE...
WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...MARIETTA...
MADILL...DURANT...QUANAH...CHILLICOTHE...CROWELL...VERNON...
WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...
HOLLIDAY...LAKESIDE CITY...HENRIETTA
1039 PM CDT TUE MAR 11 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. 

* WINDS: NORTH TO NORTHWEST 25 TO 40 MPH WITH GUSTS OF 45 TO 55
  MPH.

* IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND 
  LIGHT WEIGHT VEHICLES...ESPECIALLY ALONG EAST-WEST ROADS. 
  BLOWING DUST DUE TO THE WIND WILL ALSO IMPACT VISIBILITIES. 

* OTHER IMPACTS: VERY HIGH WILDFIRE DANGER WILL CONTINUE 
  TONIGHT... ALL OUTDOOR BURNING AND OTHER ACTIVITIES THAT COULD 
  LEAD TO FIRES SUCH AS WELDING AND THROWING CIGARETTES FROM 
  VEHICLES... SHOULD BE AVOIDED! 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
794 
WWUS74 KOUN 120914
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
414 AM CDT WED MAR 12 2014

OKZ004>026-033>036-TXZ083-121015-
/O.CAN.KOUN.WI.Y.0009.000000T0000Z-140312T1200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-HARMON-GREER-
KIOWA-JACKSON-HARDEMAN-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
HOLLIS...MANGUM...HOBART...ALTUS...QUANAH...CHILLICOTHE
414 AM CDT WED MAR 12 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND
ADVISORY. 

WIND SPEEDS HAVE DROPPED BELOW ADVISORY LEVELS...AND ARE EXPECTED
TO CONTINUE TO DIMINISH THROUGH THE REST OF THE DAY.

$$

OKZ027>032-037>048-050>052-TXZ084>090-121200-
/O.CON.KOUN.WI.Y.0009.000000T0000Z-140312T1200Z/
GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-FOARD-WILBARGER-WICHITA-
KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...CHICKASHA...PURCELL...NORMAN...MOORE...
SHAWNEE...SEMINOLE...HOLDENVILLE...FREDERICK...LAWTON...DUNCAN...
PAULS VALLEY...SULPHUR...ADA...COALGATE...WALTERS...WAURIKA...
ARDMORE...TISHOMINGO...ATOKA...MARIETTA...MADILL...DURANT...
CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
414 AM CDT WED MAR 12 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. 

* WINDS: NORTH TO NORTHWEST 25 TO 35 MPH WITH GUSTS OF 40 TO 50
  MPH.

* IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND 
  LIGHT WEIGHT VEHICLES...ESPECIALLY ALONG EAST-WEST ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

CMS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Mar 10, 12:41 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Mar 10, 12:41 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1241 PM CDT MON MAR 10 2014

.AVIATION...
SOUTH/SOUTHWEST WINDS WILL PERSIST UNTIL A COLD FRONT BEGINS
MOVING THROUGH THE AREA TUESDAY MORNING. GUSTY NORTHWEST/NORTH
WINDS WILL BE LIKELY BEHIND THE FRONT... ALTHOUGH THE STRONGEST
ARE EXPECTED AFTER 18Z. LOW-LEVEL MOISTURE INCREASES OVERNIGHT AND
BRINGS AT LEAST THE CHANCE FOR FOG/STRATUS TO KLAW AND KSPS
TUESDAY MORNING. FOR RIGHT NOW... WILL BRING A SLIGHT REDUCTION IN
VSBY AND SCT LOW CLOUDS... BUT THERE WILL BE A CHANCE OF IFR
CONDITIONS AT THESE SITES.

&&

.PREV DISCUSSION... /ISSUED 339 AM CDT MON MAR 10 2014/

DISCUSSION...
INCREASED FIRE WEATHER CONCERNS TODAY AND TUESDAY AND POTENTIAL
FOR STRONG POST FRONTAL WINDS TUESDAY WILL BE MAIN CONCERNS IN THE
SHORT TERM. MODERATE SOUTHERLY WINDS TODAY COMBINED WITH WARMER
TEMPERATURES AND LOW HUMIDITY TO ELEVATE FIRE WEATHER CONCERNS.
WITH MARGINAL WIND SPEEDS WILL HOLD OFF ON FIRE WX HEADLINES ATTM.

A STRONG COLD FRONT IS EXPECTED TO PUSH INTO THE REGION ON
TUESDAY. FRONT IS EXPECTED TO ENTER NW OK BY MIDDAY AND PUSH INTO
SE OK BY EARLY EVENING. TIGHT PRESSURE GRADIENT AND CAA WILL
RESULT IN VERY STRONG NORTH WINDS BEHIND THE FRONT. WIND ADVISORY
WILL LIKELY BE NEEDED FOR TUESDAY AFTERNOON/NIGHT WITH PARTS OF NW
OK POSSIBLY APCHG HIGH WIND CRIT. FIRE WEATHER CONCERNS WILL AGAIN
BE ELEVATED TUESDAY AS VEERING LOW LEVEL FLOW AHEAD OF THE FRONT
CONTRIBUTES TO DRY AND VERY WARM CONDITIONS. MAIN PORTION OF UPPER
TROUGH WILL REMAIN NORTH OF THE AREA AND WITH LIMITED MOISTURE
AVAILABLE WILL CONFINE LOW POPS TO NRN THIRD OF OK. WINDY AND MUCH
COOLER CONDITIONS EXPECTED WEDNESDAY WITH WINDS GRADUALLY
DIMINISHING DURING THE AFTERNOON. COOLING WILL BE SHORT LIVED AS
SOUTHERLY WINDS AND WARMER TEMPERATURES RETURN THURSDAY.

ANOTHER WEAK FRONT EXPECTED ON FRIDAY WITH ONLY MINOR COOLING.
PRECIP CHANCES RETURN SATURDAY NIGHT/SUNDAY AS A STRONG UPPER
SYSTEM DROPS SEWD FROM THE ROCKIES INTO THE PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  76  51  79  36 /   0   0   0  10
HOBART OK         76  44  81  34 /   0   0   0  10
WICHITA FALLS TX  79  49  85  36 /   0   0   0  10
GAGE OK           79  42  65  32 /   0   0  10  20
PONCA CITY OK     77  47  78  36 /   0   0   0  20
DURANT OK         77  51  78  40 /   0   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

99/99/01
Hazardous weather outlook, Mar 10, 11:45 AM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT MON MAR 10 2014

OKZ004>048-050>052-TXZ083>090-111200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT MON MAR 10 2014

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED.

DISCUSSION...
A STABLE AIRMASS WILL REMAIN OVER THE REGION THROUGH TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAR 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...ZERO.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE UNLIKELY THROUGH SATURDAY.

OTHER HAZARDOUS WEATHER...
INCREASING WINDS AND WARMER WEATHER WILL CAUSE AN INCREASED
WILDFIRE RISK EARLY THIS WEEK...PARTICULARLY ON TUESDAY.

STRONG NORTH WINDS... GUSTING 40 TO 50 MPH... WILL FOLLOW A COLD
FRONT AS IT MOVES QUICKLY SOUTHEAST ACROSS OKLAHOMA AND NORTH TEXAS
TUESDAY INTO TUESDAY NIGHT. THIS WILL CREATE HAZARDOUS DRIVING
CONDITIONS... ESPECIALLY ON EAST-WEST ROADWAYS FOR HIGH PROFILE
VEHICLES.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
TUESDAY.

CMS/30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 2:00 PM CDTRed Flag WarningOUNBeckham, Blaine, Caddo, Canadian, Cleveland, Custer and 15 more5 hr
Mar 10, 3:04 PM CDTFire Weather WatchOUNBeckham, Comanche, Cotton, Custer, Greer, Harmon and 5 more14 hr

Nearby

Wind Advisories in Oklahoma, 2014Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.